# SDR FDEA202303140415

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AEA732523
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN STATION 1229 TO STATION 1315 X = 8.5 LEFT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK BETWEEN STATION 1229 TO   STATION 1315 X = 8.5 LEFT HAND SIDE EVALUATED AND FOUND CROWN DAMAGED AT SEAT   TRACK STATION 1240 X = 8.5 LEFT HAND SIDE. DAMAGED SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICES STATION 1229 TO   STATION 1315 X = 8.5 LEFT HAND SIDE AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-  5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
